Abnormal Spontaneous Eye Movements as Initial Presentation of Organophosphate Poisoning
Teixeira, Igor De Lima [UNESP]
Zanati Bazan, Silmeia Garcia [UNESP]
Schelp, Arthur Oscar [UNESP]
Luvizutto, Gustavo Jose [UNESP]
De Lima, Fabricio Diniz [UNESP]
Bazan, Rodrigo [UNESP]
Título da Revista
ISSN da Revista
Título de Volume
Columbia Univ Libraries, Center Digital Research & Scholarship
Background: Atypical ocular bobbing may result from an intentional poisoning from an organophosphate compound. Phenomenology Shown: The patient exhibited conjugated, slow, arrhythmic, unpredictable eye movements in all directions, diagnosed as atypical ocular bobbing. Educational Value: This is a rare, well-documented, clinically relevant case for medical students for correct diagnosis and appropriate treatment of organophosphate intoxication.
ocular bobbing, organophosphate, coma
Tremor And Other Hyperkinetic Movements. New York: Columbia Univ Libraries, Center Digital Research & Scholarship, v. 7, 2 p., 2017.